# SDR 1218367042108

- Difficulty date: November 21, 2007
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 31,410 hours, 35,687 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S5367800121002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SEAT TRACK RIGHT SIDE BETWEEN FRAMES 36 AND 39.  CORROSION OUT OF LIMITS, FABRICATED AND REPLACED SEAT TRACK IN ACCORDANCE WITH SRM.
